Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: James Eells and Andrea Ratto
Title: Harmonic maps and minimal immersions with symmetries
Additional book information: Annals of Mathematics Studies, vol. 130, Princeton University Press, Princeton, NJ, 1993, 228 pp., US$19.95. ISBN 0-691-10249-X.\longpage {13pc}.

Review Information:

Reviewer: Franz Pedit
Journal: Bull. Amer. Math. Soc. 32 (1995), 153-155
American Mathematical Society